RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 4, Pages 419–429 (Mi mz9606)  

This article is cited in 3 scientific papers (total in 4 papers)

Zeros of the Riemann zeta-function

S. B. Stechkin

V. A. Steklov Mathematics Institute, Academy of Sciences of the USSR

Abstract: A proof that the Riemann zeta-function $\zeta(\sigma+it)$ has no zeros in the region
$$ \sigma\geqslant1-\frac1{R\ln t}\qquad (t\geqslant T), $$
where $R=9.65$ and $T=12$.

Full text: PDF file (815 kB)

English version:
Mathematical Notes, 1970, 8:4, 706–711

Bibliographic databases:

UDC: 511
Received: 12.05.1970

Citation: S. B. Stechkin, “Zeros of the Riemann zeta-function”, Mat. Zametki, 8:4 (1970), 419–429; Math. Notes, 8:4 (1970), 706–711

Citation in format AMSBIB
\Bibitem{Ste70}
\by S.~B.~Stechkin
\paper Zeros of the Riemann zeta-function
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 4
\pages 419--429
\mathnet{http://mi.mathnet.ru/mz9606}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=280448}
\zmath{https://zbmath.org/?q=an:0233.10020}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 4
\pages 706--711
\crossref{https://doi.org/10.1007/BF01104369}


Linking options:
  • http://mi.mathnet.ru/eng/mz9606
  • http://mi.mathnet.ru/eng/mz/v8/i4/p419

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh, “Sergei Borisovich Stechkin (obituary)”, Russian Math. Surveys, 51:6 (1996), 1007–1014  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. A. G. Babenko, “An exact Jackson–Stechkin inequality for $L^2$-approximation on the interval with the Jacobi weight and on projective spaces”, Izv. Math., 62:6 (1998), 1095–1119  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. I. Badzyan, “The Euler–Kronecker Constant”, Math. Notes, 87:1 (2010), 31–42  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Stéphane R. Louboutin, “Explicit upper bounds for residues of Dedekind zeta functions”, Mosc. Math. J., 15:4 (2015), 727–740  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:182
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020